People - Faculty

Le Chen

Visiting Faculty

Office: E431
Phone: 4047275641
Personal Website:

Office Hours:
  • Tuesday: 4:00PM - 5:00PM
  • Thursday: 2:30PM - 3:30PM
  • Or by appointment

  • Probability, Stochastic Analysis, Stochastic Partial Differential Equations.

Recent Publications:
  • (with J. Huang) Comparison principle for stochastic heat equation on Rd. Annals of Probability, 47 (2019), no. 2, 989–1035.
  • (with Y. Hu and D. Nualart) Regularity and strict positivity of densities for the nonlinear stochastic heat equation. Memoirs of American Mathematical Society, accepted in 2018, to appear in 2020.
  • (with Y. Hu, K. Kalbasi and D. Nualart) Intermittency for the stochastic heat equation driven by a rough time fractional Gaussian noise. Probability Theory and Related Fields 171(1), 431-457, 2018.
  • (with M. Cranston, D. Khoshnevisan and K. Kim) Dissipation and high disorder. Annals of Probability, 45 (1), 82-99, 2017.
  • Nonlinear stochastic time-fractional diffusion equations on R: moments, Hölder regularity and intermittency. Transactions of the American Mathematical Society, 369 (12), 8497-8535, 2017.
  • (with R. Dalang), Moments and growth indices for the nonlinear stochastic heat equation with rough initial conditions. Annals of Probability, 43 (6), 3006-3051, 2015.

  • Ph.D. (2013) École Polytechnique Fédérale de Lausanne
  • M.A. (2005) Tsinghua University
  • B.S. (2002) Dalian Jiaotong University